# SDR CA130808005

- Difficulty date: August 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,109 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 2279301000
- Condition: Inaccurate
- Location: Oil Pressure
- Part time: 113 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED LOW OIL PRESSURE AT FULL POWER.  MAINTENANCE FOUND THAT THE GAGE, TRANSMITTER WAS READING UP TO 18 PSI LOW.  THE GAGE HAD BEEN REPLACED 113 HOURS PREVIOUSLY.
